| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 6, 2011, no. 41-44


Jianguang Yang, Fangli Xia, Hongyan Cheng
      The atom-bond connectivity index of benzenoid systems and phenylenes
      Int. Math. Forum, Vol. 6, 2011, no. 41-44, 2001-2005.

A. V. Figallo, C. Gallardo, G. Pelaitay
      Tense operators on m–symmetric algebras
      Int. Math. Forum, Vol. 6, 2011, no. 41-44, 2007-2014.

M. Nouri, S. Firouzian
      Uniquely completion sets in some Latin squares
      Int. Math. Forum, Vol. 6, 2011, no. 41-44, 2015-2021.

Guocheng Li
      A quadratically convergent algorithm for engineering equilibrium mathematics modeling
      Int. Math. Forum, Vol. 6, 2011, no. 41-44, 2023-2030.

S. A. Ozbal, A. Firat
      On symmetric bi-derivations of incline algebras
      Int. Math. Forum, Vol. 6, 2011, no. 41-44, 2031-2036.

X. Arul Selvaraj, D. Sivakumar, B. Anitha
      On direct product of (\lambda,\mu)-fuzzy subrings
      Int. Math. Forum, Vol. 6, 2011, no. 41-44, 2037-2044.

Qinqin Gu
      Relative FP-injective modules and coherent ring
      Int. Math. Forum, Vol. 6, 2011, no. 41-44, 2045-2055.

A. Kalapodi
      The radical in ideal systems on groups
      Int. Math. Forum, Vol. 6, 2011, no. 41-44, 2057-2066.

G. Bosi, M. E. Zuanon
      Representations of an interval order by means of two upper semicontinuous functions
      Int. Math. Forum, Vol. 6, 2011, no. 41-44, 2067-2071.

I. Golet
      On generalized probabilistic normed spaces
      Int. Math. Forum, Vol. 6, 2011, no. 41-44, 2073-2078.

I. Golet, C. Hedrea
      On contraction mappings in fuzzy metric spaces
      Int. Math. Forum, Vol. 6, 2011, no. 41-44, 2079-2085.

A. Sadeghi, A. I. Md. Ismail, A. F. Jameel
      Solving systems of fuzzy differential equation
      Int. Math. Forum, Vol. 6, 2011, no. 41-44, 2087-2100.

N. Faried, F. A. Ibrahim, A. A. Bakery
      The numerical index of the L(p) space of dimension two
      Int. Math. Forum, Vol. 6, 2011, no. 41-44, 2101-2108.

Vu Van Khuong, Le Hong Lan
      Qualitative properties for a fourth-order rational difference equation
      Int. Math. Forum, Vol. 6, 2011, no. 41-44, 2109-2116.

Vu Van Khuong, Le Hong Lan
      On the global asymptotic stability of a fourth-order rational difference equation
      Int. Math. Forum, Vol. 6, 2011, no. 41-44, 2117-2124.

Vu Van Khuong, Le Hong Lan
      A note on global behavior of positive solutions of the difference equation
      Int. Math. Forum, Vol. 6, 2011, no. 41-44, 2125-2132.

V. Popov
      The longest common subsequence problem for arc-annotated sequences
      Int. Math. Forum, Vol. 6, 2011, no. 41-44, 2133-2141.

M. F. Farias, D. P. Pombo Jr.
      On a universal property of the equicontinuous bornology on modules of linear mappings
      Int. Math. Forum, Vol. 6, 2011, no. 41-44, 2143-2152.

S. Modak
      Remarks on dense set
      Int. Math. Forum, Vol. 6, 2011, no. 41-44, 2153-2158.

A. Y. As'ad
      On higher best approximation and higher Birkhoff orthogonality in higher normed spaces
      Int. Math. Forum, Vol. 6, 2011, no. 41-44, 2159-2164.

Z. Retchkiman Konigsberg
      Characterizations of prime k−tuples using binomial expressions
      Int. Math. Forum, Vol. 6, 2011, no. 41-44, 2165-2168.

Z. Retchkiman Konigsberg
      Generator and verification algorithms for prime k−tuples using binomial expressions
      Int. Math. Forum, Vol. 6, 2011, no. 41-44, 2169-2178.

M. Gabeleh, A. Abkar
      Best proximity points for semi-cyclic contractive pairs in Banach spaces
      Int. Math. Forum, Vol. 6, 2011, no. 41-44, 2179-2186.

M. Shah, T. Shah, A. Ali
      On the cancellativity of AG-groupoids
      Int. Math. Forum, Vol. 6, 2011, no. 41-44, 2187-2194.

M. Shah, T. Shah
      Some basic properties of LA-ring
      Int. Math. Forum, Vol. 6, 2011, no. 41-44, 2195-2199.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |